Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

Suffering with prolapsed bladder. Had a hysterectomy. Suggestion?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
i AM SUFFERING WITH A PROLAPSED BLADDER. it is very uncomfortable, and there is also something protruding through the vagina. Iam due to see a urogynacologist in the next few days as i have private health insurance. I am worried that he will suggest a pessary. I had ahysterectomy last april and really don't like theidea of this. will I be able to opt for surgery?
Posted Tue, 29 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 17 minutes later

Thank you for the query.

The treatment depends from the grade of prolapsed bladder. If your bladder is protruding through the vagina, this is grade 2 or 3. In this grades surgery is an option when either it is severe or pessaries and estrogens therapy does not give any improvement. So answering to your questions, yes, the surgery is an option for you. However the urologist has to examine you and the decision is up to him.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor